# SDR COMA9560548

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 3440 · Independent Position Determining System
- Part: Radio Altimeter
- Part number: 6222855011
- Condition: Defective
- Location: Nr 1
- Part time: 11,200 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILERS DEPLOY NORMALLY DURING LANDING, BUT THEN STOW AND REDEPLOY AGAIN.  REPLACED THE NR 1 RADIO ALTIMETER.
